Publication detail

Representation of the solution for linear system of delay equations with distributed parameters

DIBLÍK, J. KHUSAINOV, D. KUKHARENKO, O.

Original Title

Representation of the solution for linear system of delay equations with distributed parameters

English Title

Representation of the solution for linear system of delay equations with distributed parameters

Type

journal article - other

Language

en

Original Abstract

The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.

English abstract

The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.

Keywords

Boundary-value problem, linear partial differential equation, delayed exponential function.

RIV year

2012

Released

06.08.2012

ISBN

1562-8353

Periodical

Nonlinear Dynamics and Systems Theory

Year of study

2012

Number

Article ID 21904

State

UA

Pages from

251

Pages to

268

Pages count

18

Documents

BibTex


@article{BUT94456,
  author="Josef {Diblík} and Denys {Khusainov} and Oleksandra {Kukharenko}",
  title="Representation of the solution for linear system of delay equations with distributed parameters",
  annote="The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.",
  chapter="94456",
  number="Article ID 21904",
  volume="2012",
  year="2012",
  month="august",
  pages="251--268",
  type="journal article - other"
}